# SDR CA060427001

- Difficulty date: April 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,975 hours
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 13S19646
- Condition: Cracked
- Location: Crankshaft
- Part time: 2,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT GEAR HAD TWO SMALL MPI INDICATIONS ON ONE GEAR TOOTH. THE GEAR ALSO HAD VISUAL DAMAGE TO 3 GEAR TEETH. CRANKSHAFT GEAR WAS REMOVED FROM SERVICE AND REPLACED WITH NEW GEAR. (TC NR 20060427001)
